Alert archive / New Mexico / High Wind Warnings in 2009
High Wind Warning 8, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Mar 10, 2009, 4:16 AM MDT. It took effect at Mar 10, 2009, 9:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2009, 4:16 AM MDT (10:16 UTC)
- In effect from
- Mar 10, 2009, 9:00 AM MDT
- Expired
- Mar 10, 2009, 6:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 101016 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 416 AM MDT TUE MAR 10 2009 ...WINDY CONDITIONS TODAY FROM THE SANGRE DE CRISTO AND SANDIA AND MANZANO MOUNTAINS EASTWARD ACROSS THE EAST CENTRAL AND NORTHEAST PLAINS... .AN UPPER LEVEL TROUGH WILL SWING ACROSS THE CENTRAL ROCKIES TODAY...ALLOWING WINDS TO QUICKLY INCREASE OVER MUCH OF CENTRAL AND EASTERN NEW MEXICO. WINDS ARE EXPECTED TO BE STRONGEST AROUND NOON...AND WILL GRADUALLY DECREASE IN SPEED THROUGH THE REMAINDER OF THE AFTERNOON. NMZ011-101800- /O.UPG.KABQ.HW.A.0003.090310T1500Z-090311T0000Z/ /O.NEW.KABQ.HW.W.0008.090310T1500Z-090311T0000Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITY OF...MORIARTY/ESTANCIA 416 AM MDT TUE MAR 10 2009 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL BECOME WEST NORTHWEST AND INCREASE TO BETWEEN 30 AND 40 MPH WITH GUSTS UP TO 55 MPH AFTER 900 AM. WINDS ARE EXPECTED TO BE STRONGEST AROUND NOON TODAY THEN GRADUALLY DIMINISH AS THE AFTERNOON PROGRESSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WARNING AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS WHEN DRIVING ON NORTH SOUTH OR EAST WEST ORIENTED ROADS. && $$ NMZ004>007-010-012-013-018-020-021-101800- /O.CON.KABQ.WI.Y.0016.090310T1500Z-090311T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... SANTA ROSA...TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS 416 AM MDT TUE MAR 10 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL BECOME WEST NORTHWEST AND INCREASE TO BETWEEN 25 AND 35 MPH WITH GUSTS UP TO 45 MPH AFTER 900 AM. THE STRONGEST WINDS ARE EXPECTED BETWEEN NOON AND 400 PM...AND THEN GRADUALLY DIMINISH THROUGH SUNSET. AREAS OF BLOWING DUST ARE POSSIBLE WHICH WILL REDUCE VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ GUYER
2 follow-up statements
000 WWUS75 KABQ 101719 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1119 AM MDT TUE MAR 10 2009 ...WINDY CONDITIONS CONTINUING THIS AFTERNOON FROM THE SANGRE DE CRISTO AND SANDIA AND MANZANO MOUNTAINS EASTWARD ACROSS THE EAST CENTRAL AND NORTHEAST PLAINS... .AN UPPER LEVEL TROUGH WILL CONTINUE TO SWING ACROSS THE CENTRAL ROCKIES THIS AFTERNOON...ALLOWING STRONG WEST AND NORTHWEST WINDS TO PERSIST OVER MUCH OF CENTRAL AND EASTERN NEW MEXICO. WINDS WILL BE STRONGEST EARLY THIS AFTERNOON. NMZ011-110000- /O.CON.KABQ.HW.W.0008.000000T0000Z-090311T0000Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITY OF...MORIARTY/ESTANCIA 1119 AM MDT TUE MAR 10 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. NORTHWEST WINDS WILL CONTINUE AT SPEEDS FROM 30 TO 40 MPH WITH GUSTS TO 55 MPH THROUGH THE AFTERNOON. OCCASIONALLY...GUSTS COULD REACH AROUND 60 MPH DURING THE NOON HOUR AND EARLY AFTERNOON. SPEEDS WILL DECREASE QUICKLY AT SUNSET. BLOWING DUST WILL DROP VISIBILITY BELOW 1 MILE AT TIMES IN DUST PRONE LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WARNING AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS WHEN DRIVING ON NORTH SOUTH OR EAST WEST ORIENTED ROADS. && $$ NMZ004>007-010-012-013-018-020-021-110000- /O.CON.KABQ.WI.Y.0016.000000T0000Z-090311T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... SANTA ROSA...TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS 1119 AM MDT TUE MAR 10 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. WEST AND NORTHWEST WINDS WILL CONTINUE AT SPEEDS FROM 25 AND 35 MPH WITH GUSTS FROM 45 TO 50 MPH. THE STRONGEST WINDS WILL OCCUR FROM EARLY TO MID AFTERNOON...THEN SPEEDS WILL GRADUALLY DECREASE THROUGH SUNSET. BLOWING DUST WILL DROP VISIBILITY BELOW 1 MILE AT TIMES IN DUST PRONE LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 44
000 WWUS75 KABQ 102352 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 552 PM MDT TUE MAR 10 2009 NMZ011-110100- /O.EXP.KABQ.HW.W.0008.000000T0000Z-090311T0000Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITY OF...MORIARTY/ESTANCIA 552 PM MDT TUE MAR 10 2009 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING. WIDESPREAD DANGEROUS WIND SPEEDS ARE NO LONGER EXPECTED. EXPECT LOCAL GUSTS TO 40 MPH THROUGH SUNSET. $$ NMZ004>007-010-012-013-018-020-021-110100- /O.EXP.KABQ.WI.Y.0016.000000T0000Z-090311T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS-SANDIA/MANZANO MOUNTAINS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON...SANDIA PARK/CEDAR CREST... SANTA ROSA...TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS 552 PM MDT TUE MAR 10 2009 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING. EXPECT LOCAL GUSTS TO 40 MPH THROUGH SUNSET. $$ SHY
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Mar 10, 3:27 AM MDT, 49 minutes earlier.
Area forecast discussion, Mar 10, 3:27 AM MDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 327 AM MDT TUE MAR 10 2009 .DISCUSSION... MAIN FORECAST CHANGES WERE MADE TO WEDNESDAY THROUGH FRIDAY NIGHT WITH ONLY MINOR TWEAKS TODAY. THE LATEST WATER VAPOR LOOP SHOWS THE SUBTROPICAL UPPER LEVEL MOISTURE PLUME WITHIN THE 700-300MB LAYER ADVANCING SLOWLY NE ACROSS THE SE HALF OF NM. A 500MB TROUGH AXIS WAS MOVING EAST THRU THE CENTRAL ROCKIES WITH AN ASSOCIATED DEEP COLD CORE AROUND -38C. THE 00Z KSLC RAOB INDICATED WEAK BACKING WITHIN THE 800MB-600MB LAYER...SUGGESTING THE TROUGH WILL ADVANCE ONLY SLIGHTLY FARTHER SE TOWARD NW NEW MEXICO. THE 00Z NAM/GFS ALSO SUPPORT PRECIP SLIDING FAR NE THRU CENTRAL COLORADO...THEREFORE HAVE RELEGATED HIGHEST CHANCE POPS TO THE WEST SLOPES OF THE SAN JUAN MTNS AND THE FAR NORTHERN SANGRES. THE OTHER STORY TODAY WILL BE THE WIND IN THE EASTERN PLAINS. HAVE OPTED TO UPGRADE HIGH WIND WATCH TO A WARNING FOR NMZ011 MAINLY AROUND THE KCQC AREA. 00Z BUFKIT SOUNDINGS OVER NMZ005 AT KLVS SHOW 50-60 KNOT WINDS WITHIN A WEAK INVERSION AROUND 650MB BUT THE FLOW IS NOT LAMINAR ENOUGH TO SUPPORT STRONG MOUNTAIN WAVE DEVELOPMENT. A STRONG SURFACE FRONTAL BOUNDARY CURRENTLY MOVING SOUTH THRU SE COLORADO WILL ALSO COMPLICATE WINDS FOR NMZ008...HOWEVER WILL KEEP ADVISORY THERE SINCE 7.5KM LOCAL WRF DOES SHOW A BRIEF WESTERLY DRY PUNCH FOR A FEW HOURS AHEAD OF THE FRONTAL PASSAGE. THIS FRONTAL BOUNDARY WILL THEN WAFFLE OVER THE EASTERN PLAINS INTO FRIDAY...RETURNING TEMPS 10 TO 15 DEGREES BELOW NORMAL. THE 00Z GFS AND ECMWF ARE COMING INTO BETTER AGREEMENT ON A POTENT H5 LOW TO DEVELOP OVER AZ AND SLIDE SLOWLY EAST ACROSS NM FRIDAY THROUGH SAT. RAISED POPS TO CHANCE ACROSS MUCH OF THE NORTHERN MTNS AND EASTERN PLAINS SINCE LOW LEVEL AND UPPER LEVEL DYNAMICS APPEAR TO BE RATHER FAVORABLE FOR A WIDESPREAD RAIN/SNOW EVENT FOR THE FORECAST AREA. GUYER && .AVIATION... SHORT WAVE CROSSING THROUGH COLORADO AT THE PRESENT TIME. SURFACE COLD FRONT DRAPED OVER OKLAHOMA PANHANDLE ACROSS SOUTHEAST COLORADO WESTWARD THROUGH FOUR CORNERS REGION AT 09Z. EXPECT WDLY SCT TO SCT MVFR CIGS AND VSBYS IN -SHRASN ALONG WITH OCNL MTN OBSCURATIONS OVER NORTHERN MOUNTAINS WITH ISOLD IFR CONDITIONS IN SHSN NEAR THE COLORADO BORDER. WESTERLY WIND GUSTS TO 40 OR 45KT ALONG AND EAST OF CENTRAL MOUNTAIN CHAIN SHOULD DIMINISH BETWEEN 21Z-23Z AS SHORT WAVE EXITS AND SURFACE FRONT DROPS INTO NORTHEAST NEW MEXICO. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER... STARTING TO LOOK LIKE ANOTHER MARGINAL FIRE WEATHER DAY FOR EASTERN NEW MEXICO. WHILE BEST MOUNTAINTOP WINDS ARE FORECAST BETWEEN 15Z AND 20Z...MINIMUM HUMIDITIES MAY NOT REACH 15 PERCENT UNTIL THE AFTERNOON. SURFACE COLD FRONT MAY DIP INTO FAR NORTHEAST BY MID AFTERNOON...REDUCING THE POTENTIAL FOR AN EXTENDED PERIOD OF CRITICAL CONDITIONS. HOWEVER...DO EXPECT SEVERAL HOURS OF WINDS EXCEEDING CRITERIA IN AREAS WHERE FORECAST FIRE DANGER IS HIGH... ESPECIALLY OVER PORTIONS OF HARDING...EASTERN SAN MIGUEL...GUADALUPE AND QUAY COUNTIES. THE SURFACE FRONT WILL BEGIN TO IMPACT EASTERN NEW MEXICO TONIGHT AND WEDNESDAY...WHILE AN UPPER LOW PRESSURE SYSTEM DEVELOPS OVER THE GREAT BASIN AND ARIZONA WEDNESDAY. AN UNSETTLED WEATHER PATTERN WITH COOLER THAN NORMAL TEMPERATURES IS SHAPING UP FOR THE REMAINDER OF THE WORK WEEK INTO THE WEEKEND...ESPECIALLY IN THE EAST...ENDING CONCERNS FOR CRITICAL FIRE WEATHER CONDITIONS FOR THE REST OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 53 23 60 30 / 5 0 0 10 GALLUP.......................... 49 18 58 27 / 0 0 0 20 GRANTS.......................... 53 16 58 26 / 0 0 0 20 GLENWOOD........................ 62 29 66 30 / 0 0 5 0 CHAMA........................... 40 12 49 21 / 50 0 0 10 LOS ALAMOS...................... 45 26 49 29 / 10 0 0 20 RED RIVER....................... 38 10 45 19 / 30 0 0 5 TAOS............................ 47 17 52 21 / 5 0 0 10 SANTA FE........................ 50 20 51 24 / 0 0 0 20 SANTA FE AIRPORT................ 53 22 53 27 / 0 0 0 20 ESPANOLA........................ 55 19 58 25 / 0 0 0 10 ALBUQUERQUE HEIGHTS............. 55 31 59 36 / 0 0 0 10 ALBUQUERQUE VALLEY.............. 57 28 60 32 / 0 0 0 5 ALBUQUERQUE FOOTHILLS........... 53 28 57 32 / 0 0 0 10 ALBUQUERQUE WEST MESA........... 57 28 59 34 / 0 0 0 10 SOCORRO......................... 64 30 60 33 / 0 0 0 10 SANDIA PARK/CEDAR CREST......... 49 23 49 25 / 10 0 0 20 MORIARTY/ESTANCIA............... 54 22 53 27 / 0 0 0 20 CARRIZOZO....................... 61 32 59 32 / 0 0 5 20 RUIDOSO......................... 54 28 52 25 / 0 0 10 30 RATON........................... 58 16 50 21 / 0 0 0 5 LAS VEGAS....................... 54 20 44 21 / 0 0 0 5 ROY............................. 58 19 43 21 / 0 0 0 0 CLAYTON......................... 64 19 45 21 / 0 0 0 5 SANTA ROSA...................... 66 27 52 27 / 0 0 0 10 TUCUMCARI....................... 65 23 50 25 / 0 0 0 5 FORT SUMNER..................... 69 29 51 30 / 0 0 5 10 CLOVIS.......................... 68 33 46 27 / 0 0 10 10 PORTALES........................ 70 32 48 26 / 0 0 10 10 ROSWELL......................... 74 39 53 31 / 0 0 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ104-108. WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ004>007-010-012-013-018-020-021. HIGH WIND WARNING FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ011. && GUYER
Hazardous weather outlook, Mar 9, 10:12 PM MDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1012 PM MDT MON MAR 9 2009 NMZ001>021-026-101200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 1012 PM MDT MON MAR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FOR TUESDAY...A HIGH WIND WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH AFTERNOON FOR THE EAST CENTRAL PLAINS. EXPECT SUSTAINED WINDS TO 40 MPH WITH GUSTS TO 60 MPH DEVELOPING. A WIND ADVISORY IS ALSO IN EFFECT...FOR THE SANGRE DE CRISTO AND SANDIA-MANZANO MOUNTAINS EAST TO THE TEXAS LINE. EXPECT SUSTAINED WINDS TO 35 MPH WITH GUSTS TO 50 MPH DEVELOPING. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE NORTHEAST HIGHLANDS AND ADJACENT PLAINS...THE SANDIA-MANZANO AND GALLINAS MOUNTAINS...AND THE EASTERN PLAINS FROM LATE TUESDAY MORNING THROUGH EARLY TUESDAY EVENING. EXPECT GUSTY WINDS AND VERY LOW HUMIDITIES. FOR WEDNESDAY AND THURSDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. FOR FRIDAY AND FRIDAY NIGHT...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...SNOW DEVELOPING OVER THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS NORTH OF INTERSTATE 40 MAY IMPEDE TRAVEL. FOR SATURDAY AND SUNDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT MEASURED WIND SPEEDS OR OBSERVED WIND DAMAGE THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 9:40 PM MDT | High Wind Watch | ABQ | 7 hr | |
| Mar 9, 9:40 PM MDT | Wind Advisory | ABQ | 20 hr | |
| Mar 10, 4:46 AM MDT | Red Flag Warning | ABQ | Harding, San Miguel, Union | 14 hr |
Nearby
High Wind Warnings in New Mexico, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.